# SDR AALA201812199004

- Difficulty date: December 17, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 69,721 hours, 18,304 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERY DISCHARGED.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE BATTERY IAW AMM 25-64-00.
